U.S. doctors online nowAsk doctors free
Reeders, PA
A 45-year-old female asked:

labs just came back my alt is 57 bilirubin is .2. i have been taking allot of tylenol (acetaminophen) and zoloft i drink diet soda should i be worried?

1 doctor answer2 doctors weighed in
Dr. Ravi Chand
Psychiatry 26 years experience
Liver: Excess tylenol (acetaminophen) can permanently damage liver and can cause liver failure. Zoloft is processed through liver but less likely to damage liver on its own. A lot of tylenol (acetaminophen) with zoloft can increase risk of liver damage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.